Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 24, NWS Fort Worth, TX

September 13, 200826 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Sep 13, 2008, 1:28 PM CDT for 26 counties in Texas. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2008, 1:28 PM CDT (18:28 UTC)
Expired
Sep 13, 2008, 9:37 PM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX
All 26 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, McLennan County, TX, Milam County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 131828
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
128 PM CDT SAT SEP 13 2008

...A WIND ADVISORY IS IN EFFECT THROUGH 1 AM CDT FOR LOCATIONS
ALONG AND JUST WEST OF THE INTERSTATE 35 CORRIDOR...

.STRONG WINDS IN RESPONSE TO TROPICAL STORM IKE ARE OCCURRING
ACROSS MUCH OF NORTH TEXAS. WHILE TROPICAL STORM FORCE WINDS ARE
BEING FELT EAST OF INTERSTATE 35...WINDS SUSTAINED AT AROUND 25
MPH WITH HIGHER GUSTS CAN BE EXPECTED IN THE ADVISORY AREA FOR THE
REMAINDER OF TODAY.

TXZ091>093-101>104-116>120-130>134-143>145-157>160-174-175-140230-
/O.NEW.KFWD.WI.Y.0024.080913T1828Z-080914T0600Z/
MONTAGUE-COOKE-GRAYSON-JACK-WISE-DENTON-COLLIN-PALO PINTO-PARKER-
TARRANT-DALLAS-ROCKWALL-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-
HAMILTON-BOSQUE-HILL-CORYELL-BELL-MCLENNAN-FALLS-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...
LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...MINERAL WELLS...
WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...
GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
128 PM CDT SAT SEP 13 2008

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY...

TROPICAL STORM IKE IS TRACKING THROUGH THE EASTERN PORTIONS OF
NORTH TEXAS...BUT ITS EXPANSIVE WIND FIELD IS PRODUCING STRONG
WINDS ACROSS MUCH OF NORTH TEXAS. LOCATIONS ALONG AND JUST WEST
OF THE INTERSTATE 35 CORRIDOR WILL CONTINUE TO EXPERIENCE SUSTAINED
WIND SPEEDS AROUND 25 MPH WITH HIGHER GUSTS THROUGH TONIGHT. THE
WINDS ARE EXPECTED TO SUBSIDE OVERNIGHT AS IKE MOVES INTO
ARKANSAS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

82/JLD
1 follow-up statement
000 
WWUS74 KFWD 140237
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
937 PM CDT SAT SEP 13 2008

...WIND ADVISORY CANCELED FOR ALL BUT THE EXTREME NORTHEAST
PORTION OF NORTH TEXAS...

.TROPICAL STORM IKE WILL CONTINUE TO ROTATE INTO SOUTHWEST
ARKANSAS TONIGHT. WIND SPEEDS WILL SLOWLY DECREASE ACROSS NORTH
TEXAS AS THE PRESSURE GRADIENT WEAKENS. THEREFORE...THE WIND
ADVISORY HAS BEEN CANCELED FOR MOST OF THE REGION. LOCATIONS ALONG
AND EAST OF A PARIS TO GREENVILLE LINE WILL SEE WIND SPEEDS
BETWEEN 20 AND 30 MPH ALONG WITH A FEW HIGHER GUSTS THROUGH 1 AM.
THEREFORE...A WIND ADVISORY HAS BEEN ISSUED.

TXZ091>093-101>104-116>120-130>134-143>145-157>160-174-175-140345-
/O.CAN.KFWD.WI.Y.0024.000000T0000Z-080914T0600Z/
MONTAGUE-COOKE-GRAYSON-JACK-WISE-DENTON-COLLIN-PALO PINTO-PARKER-
TARRANT-DALLAS-ROCKWALL-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-
HAMILTON-BOSQUE-HILL-CORYELL-BELL-MCLENNAN-FALLS-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...
LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...MINERAL WELLS...
WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...
GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
937 PM CDT SAT SEP 13 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

THE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN AS TROPICAL STORM
IKE MOVES INTO SOUTHWEST ARKANSAS. THEREFORE THE WIND ADVISORY HAS
BEEN CANCELLED. EXPECT A NORTHWEST WIND BETWEEN 15 AND 25 MPH
THROUGH THE NIGHT.

$$

TXZ095-106-107-140600-
/O.NEW.KFWD.WI.Y.0025.080914T0237Z-080914T0600Z/
LAMAR-DELTA-HOPKINS-
INCLUDING THE CITIES OF...PARIS...COOPER...SULPHUR SPRINGS
937 PM CDT SAT SEP 13 2008

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

A NORTHWEST WIND BETWEEN 20 AND 30 MPH ALONG WITH A FEW HIGHER
GUSTS WILL CONTINUE THROUGH 1 AM AS TROPICAL STORM IKE ROTATES
INTO SOUTHWEST ARKANSAS. WIND SPEEDS SHOULD SLOW DECREASE AFTER 1
AM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Sep 13, 12:24 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Sep 13, 12:24 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1224 PM CDT SAT SEP 13 2008

.AVIATION...
18Z TAF PACKAGE
CENTER OF MINIMAL HURRICANE IKE IS ENTERING THE SOUTHEASTERN
PORTIONS OF NORTH TEXAS JUST EAST OF CENTERVILLE. BY SUNSET THE
CENTER OF THE STORM WILL BE SLIGHTLY NORTHEAST OF THE DFW
METROPLEX AND THEN THE STORM WILL LIFT INTO ARKANSAS OVERNIGHT.
OUTER RAIN BANDS ARE NOW AFFECTING ALL TERMINALS AND SHOWER
COVERAGE IS INCREASING IN AREAL COVERAGE. EXPECT LIGHT TO MODERATE
RAIN TO PREVAIL THROUGH THE EVENING AT THE METROPLEX AIRPORTS BUT
GENERALLY ENDING AROUND SUNSET AT KACT. THE RAIN MAY END AT THE
AIRPORTS FASTER THAN IS REFLECTED IN THIS TAF ISSUANCE DEPENDING ON
THE SPEED AND DIRECTION OF IKE DURING THE AFTERNOON. PERIODS OF
HEAVY RAIN CAN BE EXPECTED THIS AFTERNOON...WITH THE BETTER CHANCE
FOR HEAVY RAIN COMING IN THE METROPLEX. BASED ON CURRENT RADAR
TRENDS...MOST OF THE VERY HEAVY RAIN APPEARS TO BE REMAINING EAST
OF WACO BUT HEAVY SHOWERS IN THE RAIN BANDS ARE POSSIBLE. THE
WINDS WILL SHIFT FROM NORTH TO NORTHWEST AND THEN TO WEST AS THE
STORM PASSES...BUT A COLD FRONT WILL COME THROUGH EARLY SUNDAY
MORNING BRINGING THE WINDS BACK TO NORTHERLY. EXPECT STRONG AND
GUSTY WINDS TO LAST FOR THE REMAINDER OF THE DAY WITH WIND SPEEDS
AROUND 15 KTS BEHIND THE FRONT.

82/JLD

&&
.UPDATE...
WE HAVE CANCELED THE WIND ADVISORY THAT WAS ISSUED EARLIER FOR
THE EXTREME WESTERN PART OF NORTH TEXAS. THE REST OF THE
WATCH/WARNINGS WILL BE ADJUSTED WITH THE 4 PM FORECAST PACKAGE.
#58

&&

.PREV DISCUSSION... /ISSUED 425 AM CDT SAT SEP 13 2008/
327 AM CDT.
HURRICANE IKE MOVED ONSHORE (NORTHEAST GALVESTON OF PORT BOLIVAR) AT
210 AM CDT AS A HIGH-END CAT TWO. 1ST RAIN BAND ENTERING OUR
SOUTHEASTERN COUNTIES AT 300 AM WITH WINDS BEGINNING TO INCREASE.
EXPECT IKE TO TURN NORTHERLY AROUND DAYBREAK AND MOVE ALONG OUR
EASTERN CWA BOUNDARY WITH A PERIOD OF HURRICANE FORCE WINDS
SOUTHEAST OF A HEARNE...FAIRFIELD...ATHENS LINE. WE HAVE NOT CHANGED
EARLIER WARNINGS (WIND/FLOOD)...BUT DID ADD A WIND ADVISORY FOR
TODAY ACROSS OUR WESTERN MOST COUNTIES.

IKE IS EXPECTED TO MOVE RAPIDLY NORTH AND SHOULD REACH THE SULPHUR
SPRINGS AREA BY 700 PM THIS EVENING AND THEN MOVE INTO SOUTH-CENTRAL
MISSOURI BY DAYBREAK SUNDAY. THIS FASTER SPEED WILL MEAN THE
TROPICAL STORM WINDS WILL END SOONER TONIGHT...HELP REDUCE THE
POTENTIAL OF FLASH FLOOD...AND END THE RAIN SOONER.  THUS...WE/VE
LOWER POPS FOR SUNDAY ACROSS THE BOARD AND DECREASED CLOUDS FASTER
AS WELL.

AS IKE HEADS OUT OF NORTH TEXAS...A COLD FRONT TO THE NORTHWEST IS
READY TO SLIDE SOUTHEASTWARD ACROSS THE CWA...BRINGING DRIER...
MILDER CONDITIONS TO THE REGION FOR MONDAY AND THE REST OF NEXT
WEEK.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  74  86  62  81 / 100  70  10  10   5
WACO, TX              84  73  89  63  83 /  90  40  10   5   5
PARIS, TX             81  72  80  59  79 / 100 100  50  10   5
DENTON, TX            84  72  84  58  79 /  90  70  10   5   5
MCKINNEY, TX          82  71  84  58  79 / 100 100  20  10   5
DALLAS, TX            85  74  86  62  81 / 100  90  10  10   5
TERRELL, TX           83  73  85  62  81 / 100 100  10  10   5
CORSICANA, TX         84  74  87  62  83 / 100  80  10  10   5
TEMPLE, TX            85  74  89  62  83 /  90  20  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ092>095-103>107-
118>123-133>135-145>148-158>162-174-175.

HURRICANE WIND WARNING UNTIL 1 AM CDT SUNDAY FOR TXZ135-147-148-
162-175.

TROPICAL STORM WIND WARNING UNTIL 1 AM CDT SUNDAY FOR TXZ091>095-
101>107-116>123-130>134-143>146-157>161-174.

&&

82/58
Hazardous weather outlook, Sep 13, 5:38 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
538 AM CDT SAT SEP 13 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
538 AM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
MULTIPLE SEVERE WEATHER HAZARDS...ARISING FROM NORTHWARD MOVING
STORM IKE...WILL MAKE TODAY THROUGH TONIGHT A PARTICULARLY DANGEROUS
ONE FOR RESIDENTS OF NORTH TEXAS.

THE GREATEST THREAT WILL COME FROM THE NEAR HURRICANE WINDS.
AT TIMES...STRONG WINDS WITHIN THUNDERSTORM WILL AUGMENT THE
TROPICAL WINDS...RESULTING IN EXTREME GUSTS UP TO 80 MPH
OR HIGHER. THESE DAMAGING WINDS LIKELY WILL BE MORE WIDESPREAD IN
THE EASTERN PORTIONS OF NORTH TEXAS.

MOREOVER...THUNDERSTORMS MAY TRAIN OR MOVE ACROSS THE SAME AREAS
REPEATEDLY...POSING A DANGEROUS RISK OF FLASH FLOODING MAINLY ALONG
AND EAST OF INTERSTATE 35.

THERE ALSO WILL BE A THREAT OF TORNADOES...MAINLY ACROSS EASTERN
PORTIONS OF NORTH TEXAS TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...
THERE IS A CHANCE OF THUNDERSTORMS EARLY SUNDAY...MAINLY ACROSS
EASTERN AND NORTH EASTERN PORTIONS OF NORTH TEXAS. SOME OF OF THESE
THUNDERSTORMS COULD PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS EASTERN PORTIONS OF NORTH
TEXAS TODAY THROUGH TONIGHT.

In the hours before

Local storm report, Sep 13, 9:47 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 AM CDT SAT SEP 13 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     TROPICAL STORM   10 E CENTERVILLE        31.26N  95.81W
09/13/2008                   LEON               TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS TWO TREES DOWN ALONG HIGHWAY 7
            APPROXIMATELY 10 MILES EAST OF CENTERVILLE.
Local storm report, Sep 13, 10:07 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 AM CDT SAT SEP 13 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     TROPICAL STORM   FAIRFIELD               31.72N  96.17W
09/13/2008                   FREESTONE          TX   LAW ENFORCEMENT

            TREES DOWN IN AND WEST OF FAIRFIELD.
Local storm report, Sep 13, 10:10 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 AM CDT SAT SEP 13 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     TROPICAL STORM   FRANKLIN                31.02N  96.49W
09/13/2008                   ROBERTSON          TX   LAW ENFORCEMENT

            TREES AND POWER OUTAGES IN FRANKLIN AND AROUND THE
            COUNTY
Local storm report, Sep 13, 10:12 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 AM CDT SAT SEP 13 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     TROPICAL STORM   FRANKLIN                31.02N  96.49W
09/13/2008                   ROBERTSON          TX   LAW ENFORCEMENT

            TREES DOWN AND POWER OUTAGES IN FRANKLIN AND AROUND
            THE COUNTY
Special weather statement, Sep 13, 11:10 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 AM CDT SAT SEP 13 2008

TXZ135-146>148-162-131700-
HENDERSON TX-NAVARRO TX-ANDERSON TX-FREESTONE TX-LEON TX-
1110 AM CDT SAT SEP 13 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  FREESTONE COUNTY
  NAVARRO COUNTY
  ANDERSON COUNTY
  HENDERSON COUNTY
  LEON COUNTY

AT 1110 AM CDT...THE CENTER OF HURRICANE IKE WAS LOCATED ABOUT 15
MILES SOUTH OF PALESTINE...AND WAS MOVING NORTH AT 16 MPH.  VERY
STRONG WINDS OF 40 TO 50 MPH WITH HIGHER GUSTS ARE NOW OCCURRING IN
LEON...ANDERSON...AND FREESTONE COUNTIES AS THE CORE OF THE
HURRICANE MOVES CLOSER TO THE REGION.

THESE STRONG WINDS AND RAIN SQUALLS WILL BEGIN TO MOVE INTO NAVARRO
AND HENDERSON COUNTIES BEFORE NOON. WIND SPEEDS IN THIS AREA WILL
RAPIDLY INCREASE TO NEAR 40 MPH...WITH GUSTS BETWEEN 55 AND 65 MPH
POSSIBLE.

THE STRONG WINDS WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS.

FALLING TREES AND TREE LIMBS WILL BE POSSIBLE DURING THIS PERIOD OF
HIGH WINDS.  REMAIN INDOORS...AND AWAY FROM WINDOWS UNTIL THE STRONG
WINDS PASS.  PREPARE FOR POWER OUTAGES.

LAT...LON 3151 9573 3132 9565 3127 9571 3116 9573
      3112 9577 3105 9609 3139 9629 3143 9624
      3180 9650 3181 9653 3206 9668 3229 9648
      3233 9641 3236 9547 3215 9547 3190 9542
      3185 9544 3168 9528 3160 9526
TIME...MOT...LOC 1606Z 166DEG 14KT 3122 9544

92
Local storm report, Sep 13, 11:46 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1146 AM CDT SAT SEP 13 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TROPICAL STORM   PALESTINE               31.76N  95.65W
09/13/2008                   ANDERSON           TX   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS COUNTY...ONE ONTO A HOUSE IN
            PALESTINE. SEVERAL ROADS BLOCKED. ELECTRICITY OUT OVER
            MOST OF COUNTY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 3:44 AM CDTWind AdvisoryFWDComanche, Eastland, Lampasas, Mills, Stephens, Young8 hr
Sep 13, 9:45 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Leon60 min
Sep 13, 10:53 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon, Limestone6 hr
Sep 13, 11:10 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Leon, Navarro50 min
Sep 13, 1:25 PM CDTAreal Flood AdvisoryFWDAnderson, Ellis, Freestone, Henderson, Kaufman, Limestone and 2 more4 hr
Sep 13, 2:57 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Delta, Fannin, Hopkins, Hunt and 5 more4 hr
Sep 13, 5:15 PM CDTAreal Flood AdvisoryFWDFannin, Grayson, Lamar3 hr
Sep 13, 5:24 PM CDTSpecial Weather StatementFWDRockwall36 min
Sep 13, 5:57 PM CDTSpecial Weather StatementFWDCollin33 min
Sep 13, 6:21 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar24 min

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.